Irregular Periods, Chills And Lower Abdominal Pain To The Waist?
good evening, i july, age 24 years i am not married, i have problems with menstrual cycles that are not regular even i often do not menstruate until 2 months. I recently had a fever and had a stomach ache from the bottom to the waist, is that any cause with irregular menses. please explain doctor. thank you
Thank you for asking HealthReplies.com.
Irregular menstruation, chills, and lower abdominal pain to the waist can be an interconnected complaint or not. If they occur together, this condition may occur due to pelvic inflammation. Pelvic inflammation occurs when your reproductive organs, including the uterus, fallopian tubes, until the ovaries become inflamed due to infection. The reason is usually due to the rise of bacteria from the vagina to the upper reproductive organs. Clinically, sufferers may experience lower abdominal pain to the pelvis or waist with mild to severe intensity, excessive and abnormal vaginal discharge, abnormal and irregular menstrual bleeding (including bleeding after intercourse), pain during intercourse, pain during intercourse, fever (chills) chills, urination disorders, and so on.
Not only pelvic inflammation, several other conditions, such as endometriosis, ovarian cysts, urinary tract infections, bladder stones, other viral or bacterial infections, fibromyalgia, etc. can also trigger your complaints.
To be clear, you should check yourself directly to the doctor or obstetrician so that you can do a more in-depth evaluation, for example by ultrasound, x-rays, urine tests, and so on. That way, your condition can be given appropriate treatment early.
In the meantime, you can live with our following recommendations first:
Regularly live a healthy lifestyle, including enough rest, eat more fruits and vegetables, exercise regularly, and stay away from cigarettes and alcohol. Don't stress excessively. Compress stomach to sore waist with warm water. Take paracetamol medication if you have stomach pain and stomach pain until the waist feels quite annoying Not carelessly taking other medicines without doctor's advice Hopefully it helps yes ..